# SDR SWIA200413007

- Difficulty date: March 8, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 12,471 hours, 11,203 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Condition: Failed
- Location: Spoilerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERON FAULT MESSAGE ON EICAS.  REMOVED AND REPLACED NR 1 SECU IAW MM 27-61-05.  OPS CHECK GOOD.  P/N 49-164-06, S/N OFF 0929.
